# SDR QXEA2014070800573

- Difficulty date: July 8, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 31,766 hours, 33,105 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072003
- Part serial: DAP0137
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 28,258 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE WOULD NOT COME OUT OF FEATHER.  R & R NR 1 OVERSPEED GOVERNOR AMM TASK 61-20-26-000-801 AND 61-20-26-400-801.  NO LEAKS FOUND, OSG TEST COMPLIED WITH. NO FURTHER DEFECTS FOUND.  RETURNED TO SERVICE.
